Pathophysiological Mechanisms of Antipsychotic-Induced Parkinsonism

Among neurological adverse reactions in patients with schizophrenia treated with antipsychotics (APs), drug-induced parkinsonism (DIP) is the most common motility disorder caused by drugs affecting dopamine receptors. One of the causes of DIP is the disruption of neurotransmitter interactions that regulate the signaling pathways of the dopaminergic, cholinergic, GABAergic, adenosinergic, endocannabinoid, and other neurotransmitter systems. Presently, the development mechanisms remain poorly understood despite the presence of the considered theories of DIP pathogenesis.

Авторы
Vaiman Elena E. , Shnayder Natalia A. , Khasanova Aiperi K. , Strelnik Anna I. , Gayduk Arseny J. , Al-Zamil Mustafa 1 , Sapronova Margarita R. , Zhukova Natalia G. , Smirnova Daria A. , Nasyrova Regina F.
Журнал
Издательство
MDPI AG
Номер выпуска
8
Язык
Английский
Страницы
2010
Статус
Опубликовано
Подразделение
Медицинский институт
Том
10
Год
2022
Организации
  • 1 Российский университет дружбы народов
Ключевые слова
pathogenesis; pathophysiology; theories of pathogenesis; antipsychotics; drug-induced parkinsonism; antipsychotic-induced parkinsonism
Дата создания
04.11.2022
Дата изменения
04.11.2022
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/93147/
Поделиться

Другие записи

Al-Zamil Mustafa, Shnayder Natalia A., Khasanova Aiperi K., Strelnik Anna I., Otmakhov Andrey P., Neznanov Nikolay G., Shipulin German A., Petrova Marina M., Garganeeva Natalia P., Nasyrova Regina F.
International Journal of Molecular Sciences. MDPI AG. Том 23. 2022. 11324 с.